# SDR SWAA2022041995225

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 69,401 hours, 41,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PULL HANDLE COVERS- FWD ENTRY & BOTH REAR DOORS NEED TO BE RESECURED / [01] RESECURED SLIDE PULL HANDLE COVERS ON FWD ENTRY AND BOTH DOORS PER SIP.;[02] RESECURED SLIDE PULL HANDLE COVERS ON FWD ENTRY AND BOTH REAR DOORS PER SIP.
